blood pressure 140/90. started taking amlodipine besylate 5 mg. when should i see a lowering of my blood pressure?
- Amlodipine Information for Consumers
- Amlodipine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amlodipine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
But now I get terrible leg cramps several times during the night. Can amlodipine besylate be the culprit? I always had occasional leg cramps, even ...
1 answer • 13 Aug 2010
the dr. put me on atenolol and amlodipine besylate. the meds have lowered my pulse and not the blood pressure. I am now having a lot of pressure in ...
3 answers • 4 Apr 2013
... had a tickle in my throat for a long time. I'm constantly coughing. Doctors have said it's post nasal drip. I'm going out of my ...
4 answers • 6 Aug 2013
1 answer • 18 Sep 2013
I have high blood pressure. And I am also feeling dizzy now. My Dr prewscribed Amilodipine besylate?
I am concerned - should I take it? It is for 2.5ml
2 answers • 23 May 2015